before vertigo few weeks after taking toprol I felt dizziness and not steady on my feet and problem of memory could not remember things or forget names of people that I have known all my life. In other words do not feel good. This is ongoing, even after visits to ER, family doctor, and EENT specialist. All the doctors are saying its not side effect of the drug but I'm concern that it is. Any advice for me. Cannot go on with this vertigo for ever... help!
You will find a list of side effects of metoprolol at https://www.drugs.com/sfx/metoprolol-side-effects.html
"... Central Nervous System: Tiredness has been reported in about 1 of 100 patients. Vertigo, sleep disturbances, hallucinations, headache, dizziness, visual disturbances, confusion, and reduced libido have also been reported, but a drug relationship is not clear... "
Hope this helps!
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2010 • 2 answers
Posted 2 Aug 2013 • 1 answer
Posted 6 Sep 2013 • 4 answers
Posted 19 Nov 2014 • 1 answer
Posted 10 Oct 2017 • 0 answers